MAUDE Adverse Event Report: TRIMEDYNE, INC. 20444 VAPORMAX HOLMIUM SIDE FIRING FIBER; LASER FIBER

TRIMEDYNE, INC. 20444 VAPORMAX HOLMIUM SIDE FIRING FIBER; LASER FIBER
Model Number 20444
Medical Device Problem Codes Thermal Decomposition of Device (1071); Material Discolored (1170); Melted (1385); Overheating of Device (1437); Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Fiber broke at the connector within half a minute after being opened.This information is documented as reported to trimedyne, inc.

Brand Name
20444 VAPORMAX HOLMIUM SIDE FIRING FIBER
Common Device Name
LASER FIBER
Manufacturer (Section D)
TRIMEDYNE, INC.
5 holland, building 223
irvine CA 92618 2579
MDR Report Key8384306
Report Number1419951-2019-00001
Device Sequence Number1922931
Product Code GEX
UDI-Device IdentifierM473204440
UDI-PublicM473204440
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053457
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2017
Device Model Number20444
Device Catalogue Number20444
Device Lot NumberR10D034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1